Birth Control/Copper IUD
I've had a copper IUD for a little over a year now and just recently I've started to get really bad cramps after sex/orgasm. It doesn't happen right away, sometimes it takes over an hour. It was so painful the other night I almost went to the ER. It resonates into my thighs and lower back and is sometimes really painful, sometimes just annoying.
Also I don't know if this has anything to do with it but I'm pretty sure I saw blood in my stool the other day, my bowels have been all over the place lately, from diarrhea to constipation. At one point it looked like I was pooping flesh? I read somewhere that it's extremely rare but that IUDs can perforate your bowels?
A month after getting my IUD I went back to the clinic because they said to come back in the strings moved or I couldn't find them, I noticed my string was in a loop so I went in and they checked and said it was fine and basically made me feel like I was completely overreacting and wasting their time. That's why I haven't gone to see them about it yet.
Any ideas? It hurts really bad right now and I'm considering getting it removed but I find any birth control that has hormones makes me depressed. I don't know what to do.
The bad cramps after orgasm may or may not have anything to do with the IUD, but may well be related. Unfortunately, the only way to really know is by removing the IUD.
I don't think the blood in your stool has anything to do with the IUD. IUD's can perforate the bowel, but it's pretty rare. If the string is still present, that's usually pretty good evidence that the IUD is still in place.
As far as future birth control, you might consider a birth control pill with very low progestin activity, such as Ortho TriCyclen, Brevicon, Modicon, since they tend to be less likely to cause depression.